MathSciNet Relay Station
MathSciNet bibliographic data
MR1751192 60F05 (60G15 60H05 62M10)
Molchan, G. M. On the maximum of fractional Brownian motion. (Russian) Teor. Veroyatnost. i Primenen. 44 (1999), no. 1, 111--115; translation in Theory Probab. Appl. 44 (2000), no. 1, 97–102
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement